# SDR UIEA2020050800990

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,725 hours, 21,950 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Control Module
- Part number: 285T007815
- Part serial: F03221
- Condition: Faulty
- Location: Ecs Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 2 EICAS MSG.( TRANSFERRED TO MDDR 128074 PER MEL 21-58-05, CAT 'C', DUE DATE: 17MAY20. DISPATCHER: JT @18:24Z.  LP 1130713: REPLACED ECS FAN CONTROL MODULE M861 IAW AMM 21-58-24. CHKS GOOD. CLOSED MDDR 128074. )
